Turkish Journal of Mathematics
Extended Laguerre-Appell polynomials via fractional operators and their determinant forms
In this article, the extended form of Laguerre-Appell polynomials is introduced by means of generating function and operational definition. The corresponding results for the extended Laguerre-Bernoulli and Laguerre-Euler polynomials are obtained as applications. Further, the determinant forms of these polynomials are established by using operational techniques.
Appell polynomials, Laguerre polynomials, Laguerre-Appell polynomials, fractional calculus, operational rules, determinant definition
KHAN, SUBUHI and WANI, SHAHID AHMAD
"Extended Laguerre-Appell polynomials via fractional operators and their determinant forms,"
Turkish Journal of Mathematics: Vol. 42:
4, Article 11.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss4/11